# SDR SWAA960937

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC4 CHECK, FOUND LOWER FUSELAGE KEEL BEAM FIXED PANEL CRACKED AT I/B RT ROW OF FASTENERS.  REPAIRED PER SWA RA 1-A53-1273.
